Alert archive / Ohio / Flash Flood Warnings in 2010
Flash Flood Warning 18, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Jun 14, 2010, 10:44 PM EDT for Miami County, Shelby County, Ohio. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 14, 2010, 10:44 PM EDT (02:44 UTC)
- Expired
- Jun 15, 2010, 1:45 AM EDT
- In force
- 3 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Miami County, OH, Shelby County, OH
The radar
The Cincinnati radar (KILN), 92 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.7 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1187 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 859 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 10:16 PM EDT, 28 minutes earlier.
Area forecast discussion, Jun 14, 10:16 PM EDT, 28 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE WILMINGTON OH
1016 PM EDT MON JUN 14 2010
.SYNOPSIS...
A FRONTAL BOUNDARY WILL REMAIN ACROSS THE OHIO VALLEY THROUGH TUESDAY.
A SERIES OF LOW PRESSURE SYSTEMS MOVING EAST ALONG THE BOUNDARY
WILL RESULT IN OCCASIONAL SHOWERS AND THUNDERSTORMS THROUGH MID
WEEK. THE FRONT WILL PUSH THROUGH THE FORECAST AREA WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
FORECAST UPDATED TO INCREASE POPS FOR LINE OF THUNDERSTORMS/SHOWERS
PUSHING ACROSS THE AREA OVERNIGHT AND FOR NEW SEVERE THUNDERSTORM
WATCH. DAMAGING WINDS AND POSSIBLE FLOODING WILL BE THE MAINL
THREATS TONIGHT. NO OTHER CHANGES MADE AT THIS TIME.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
EXPECT THE BOUNDARY TO REMAIN ACROSS OUR AREA TUESDAY NTO TUESDAY
NIGHT. STILL EXPECT POSSIBLY A FEW MORE WAVES TO RIDE EAST ALONG
IT. TIMING CONTINUES TO BE DIFFICULT SO LIKELY POPS FORECAST
CONTINUES THROUGH TUESDAY NIGHT. THE POTENTIAL FOR HEAVY RAIN
WILL PERSIST THROUGH TUESDAY NIGHT. USED A BLEND OF NAM AND MAV
GUIDANCE FOR HIGHS TUESDAY AND STAYED CLOSER TO NAM GUIDANCE FOR
LOWS TUESDAY NIGHT.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
PERIOD BEGINS WITH MODELS SWINGING H5 S/W THRU GREAT
LAKES....WITH SFC LOW AND CDFNT PUSHING THRU THE OH VLY AT THE
SFC. THE 12Z NAM IS QUICKER THAN THE GFS/ECMWF WITH THE POSITION
OF THE FRONT AT 12Z WED...HAVING IT HALF WAY THRU THE CWA ALREADY.
THE GFS/ECMWF HAVE THE FRONT FARTHER NW. THE ECMWF HAS BEEN
CONSISTENT WITH ITS TIMING OF THE FRONT...SO WILL LEAN TOWARDS ITS
TIMING. KEPT LOW CHC POPS IN THE NW AT THE BEGINNING OF THE PERIOD
RAMPING UP TO 50 POPS IN THE SE. THE FNT IS FORECAST TO PUSH SE
THRU THE FA DURING THE DAY. ENDED TSTM IN THE NW IN THE MORNING
AND BY LATE AFTERNOON IN THE SE.
HIGH PRESSURE FINALLY BUILDS IN ON WED NGT INTO THU. HIGH PRESSURE
REMAINS IN CONTROL INTO FRI. GFS HAS BACKED OFF ON ITS PREV DAYS
FORECASTS OF BRINGING IN A WEAK DISTURBANCE AND PCPN INTO THE WRN OH
VLY ON FRIDAY. GFS IS NOW SIMILAR TO THE ECMWF...SO CONTINUED WITH
FRI BEING DRY.
DIFFERENCE BETWEEN THE GFS AND ECMWF POP UP WITH REGARDS TO CDFNT ON
SATURDAY. THE ECMWF CONTINUES TO SWING CDFNT ACROSS THE AREA ON
SATURDAY AS IT HAS FOR THE PAST FEW DAYS. THE GFS IS NOW SLOWING
DOWN THE FNT AND HANGING IT UP OVER NRN IL/MI. GFS DOESNT SAG THE
FNT INTO THE FA UNTIL SUNDAY...WHERE IT HANGS IT UP INTO MONDAY.
PREFER THE MORE CONSISTENT ECMWF SOLUTION. KEPT CHC POPS FOR
SATURDAY WITH A DRYING TREND SAT NGT AS HIGH PRESSURE BUILDS IN FOR
SUNDAY AND MONDAY.
GENERALLY WENT A MEX/HPC BLEND THROUGH THE PERIOD.
&&
.AVIATION /02Z TUESDAY THROUGH SATURDAY/...
THE ATMOSPHERE HAS CONTINUED TO BECOME MORE UNSTABLE THIS
AFTERNOON. SHOWERS AND THUNDERSTORMS DEVELOPED ALONG THE BOUNDARY
ACROSS EAST CENTRAL/SOUTHEAST INDIANA AND THE MIAMI VALLEY TO
CENTRAL OHIO THIS AFTERNOON. CONVECTION CONTINUED IN THESE AREAS
THIS EVENING...ALONG AND SOUTH OF THE BOUNDARY IN THE MORE
UNSTABLE AIR. A LINE OF THUNDERSTORMS WAS LOCATED FROM NW OHIO SW
TO SE INDIANA LATE THIS AFTERNOON. THIS LINE WILL CONTINUE MOVING
EAST INTO THE FORECAST AREA THIS EVENING. TIMED THE LINE OF
THUNDERSTORMS INTO THE TAF SITES AROUND 02Z AND INCLUDED A TEMPO
GROUP AT THIS TIME. AFTER 07Z-10Z INCLUDED VCSH AND CB AS IT IS
DIFFICULT TO TIME ANY SHOWERS/THUNDERSTORMS AT TAF SITES BEYOND
THE LINE. SHOWERS WILL TAPER OFF SOMEWHAT BY EARLY MORNING.
HOWEVER...WITH LOW LEVEL MOISTURE AROUND COULD SEE SOME LOWER
VISIBILITIES AND CEILINGS. EXPECT THUNDERSTORMS TO REDEVELOP
DURING THE DAY TUE WITH DAYTIME HEATING AND CONTINUE INTO TUE NIGHT.
.OUTLOOK...THUNDERSTORM CHANCES WILL CONTINUE INTO WEDNESDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR OHZ060>064-
070>074-077>082-088.
KY...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR KYZ089>100.
IN...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR INZ050-058-059-
066-073>075-080.
&&
SYNOPSIS...PARKER
NEAR TERM...PARKER
SHORT TERM...PARKER
LONG TERM...SITES
AVIATION...PARKERHazardous weather outlook, Jun 14, 10:12 PM EDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE WILMINGTON OH 1012 PM EDT MON JUN 14 2010 INZ050-058-059-066-073>075-080-KYZ091>093-OHZ060-061-070-077-160215- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-BOONE-KENTON-CAMPBELL-PREBLE-MONTGOMERY-BUTLER-HAMILTON- 1012 PM EDT MON JUN 14 2010 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... ...SEVERE THUNDERSTORM WATCH 318 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...MIAMI VALLEY OF OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. OCCASIONAL THUNDERSTORMS ARE EXPECTED INTO TONIGHT. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THE STORMS. IN ADDITION...SOME STORMS WILL APPROACH SEVERE LIMITS INTO THIS EVENING WITH DAMAGING WIND BEING THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. A FRONTAL BOUNDARY WILL PUSH SLOWLY SOUTH ACROSS THE REGION THROUGH MID WEEK. THIS WILL LEAD TO A CONTINUED THREAT OF THUNDERSTORMS INTO WEDNESDAY. LOCALLY HEAVY RAIN WILL BE POSSIBLE WITH SOME OF THE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS. OHZ026-034-035-043>046-056-065-160215- HARDIN-MERCER-AUGLAIZE-SHELBY-LOGAN-UNION OH-DELAWARE-LICKING- FAIRFIELD- 1012 PM EDT MON JUN 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. OCCASIONAL THUNDERSTORMS ARE EXPECTED INTO TONIGHT. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THE STORMS. IN ADDITION...A FEW STORMS COULD APPROACH SEVERE LIMITS INTO THIS EVENING WITH DAMAGING WIND BEING THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A FRONTAL BOUNDARY WILL PUSH SLOWLY SOUTH ACROSS THE REGION THROUGH MID WEEK. THIS WILL LEAD TO A CONTINUED THREAT OF THUNDERSTORMS INTO WEDNESDAY. LOCALLY HEAVY RAIN WILL BE POSSIBLE WITH SOME OF THE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS. KYZ089-090-094>100-OHZ062>064-071>073-078>082-088-160215- CARROLL-GALLATIN-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- GREENE-FAYETTE OH-PICKAWAY-WARREN-CLINTON-ROSS-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 1012 PM EDT MON JUN 14 2010 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... ...SEVERE THUNDERSTORM WATCH 320 IN EFFECT UNTIL 2 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. OCCASIONAL THUNDERSTORMS ARE EXPECTED INTO TONIGHT. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THE STORMS. IN ADDITION...A FEW STORMS COULD APPROACH SEVERE LIMITS INTO THIS EVENING WITH DAMAGING WINDS BEING THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. A FRONTAL BOUNDARY WILL PUSH SLOWLY SOUTH ACROSS THE REGION THROUGH MID WEEK. THIS WILL LEAD TO A CONTINUED THREAT OF THUNDERSTORMS INTO WEDNESDAY. LOCALLY HEAVY RAIN WILL BE POSSIBLE WITH SOME OF THE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS. OHZ051>055-160215- MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH- 1012 PM EDT MON JUN 14 2010 ...SEVERE THUNDERSTORM WATCH 320 IN EFFECT UNTIL 2 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO AND MIAMI VALLEY OF OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. OCCASIONAL THUNDERSTORMS ARE EXPECTED INTO TONIGHT. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THE STORMS. IN ADDITION...A FEW STORMS COULD APPROACH SEVERE LIMITS INTO THIS EVENING WITH DAMAGING WIND BEING THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A FRONTAL BOUNDARY WILL PUSH SLOWLY SOUTH ACROSS THE REGION THROUGH MID WEEK. THIS WILL LEAD TO A CONTINUED THREAT OF THUNDERSTORMS INTO WEDNESDAY. LOCALLY HEAVY RAIN WILL BE POSSIBLE WITH SOME OF THE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS. OHZ074-160215- HOCKING- 1012 PM EDT MON JUN 14 2010 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. OCCASIONAL THUNDERSTORMS ARE EXPECTED INTO TONIGHT. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THE STORMS. IN ADDITION...A FEW STORMS COULD APPROACH SEVERE LIMITS INTO THIS EVENING WITH DAMAGING WINDS BEING THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. A FRONTAL BOUNDARY WILL PUSH SLOWLY SOUTH ACROSS THE REGION THROUGH MID WEEK. THIS WILL LEAD TO A CONTINUED THREAT OF THUNDERSTORMS INTO WEDNESDAY. LOCALLY HEAVY RAIN WILL BE POSSIBLE WITH SOME OF THE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS. OHZ042-160215- DARKE- 1012 PM EDT MON JUN 14 2010 ...SEVERE THUNDERSTORM WATCH 318 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIAMI VALLEY OF OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. OCCASIONAL THUNDERSTORMS ARE EXPECTED INTO TONIGHT. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THE STORMS. IN ADDITION...SOME STORMS WILL APPROACH SEVERE LIMITS INTO THE EVENING HOURS WITH DAMAGING WINDS BEING THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A FRONTAL BOUNDARY WILL PUSH SLOWLY SOUTH ACROSS THE REGION THROUGH MID WEEK. THIS WILL LEAD TO A CONTINUED THREAT OF THUNDERSTORMS INTO WEDNESDAY. LOCALLY HEAVY RAIN WILL BE POSSIBLE WITH SOME OF THE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.
In the hours before
Local storm report, Jun 14, 5:22 PM EDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
522 PM EDT MON JUN 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM HEAVY RAIN ARCANUM 39.99N 84.55W
06/14/2010 E0.00 INCH DARKE OH FIRE DEPT/RESCUE
6 INCHES OF RAIN COVERING THE MULTIPLE STREETS IN
ARCANUM.
&&
MIKEGLocal storm report, Jun 14, 5:27 PM EDT, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
527 PM EDT MON JUN 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM FLOOD ARCANUM 39.99N 84.55W
06/14/2010 DARKE OH FIRE DEPT/RESCUE
6 INCHES OF RAIN COVERING THE MULTIPLE STREETS IN
ARCANUM.
&&
MIKEGSpecial weather statement, Jun 14, 5:43 PM EDT, 5 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 543 PM EDT MON JUN 14 2010 OHZ051-053-061-062-142215- GREENE OH-CLARK OH-MIAMI OH-MONTGOMERY OH- 543 PM EDT MON JUN 14 2010 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MONTGOMERY... SOUTHEASTERN MIAMI...WESTERN CLARK AND NORTHWESTERN GREENE COUNTIES THROUGH 615 PM EDT... AT 538 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR ENGLEWOOD...MOVING EAST AT 25 MPH. THE PUBLIC REPORTED HAIL OF ONE HALF INCH IN DIAMETER IN ENGLEWOOD. WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN BE EXPECTED WITH THIS STORM. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...VANDALIA... NORTHRIDGE...DAYTON...HUBER HEIGHTS...WRIGHT-PATTERSON AFB... FAIRBORN...ENON AND BEAVERCREEK. ALSO...FORT MCKINLEY...GINGHAMSBURG...SHILOH...PHONETON...BRANDT... RIVERSIDE...OVERLOOK-PAGE MANOR AND PARK LAYNE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES STRONGER...THEN A WARNING MAY BE NEEDED. LAT...LON 3989 8387 3968 8397 3984 8438 3997 8430
Special weather statement, Jun 14, 6:23 PM EDT, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
623 PM EDT MON JUN 14 2010
KYZ098-099-142330-
MASON KY-ROBERTSON KY-
623 PM EDT MON JUN 14 2010
...A STRONG THUNDERSTORM WILL AFFECT ROBERTSON AND SOUTHWESTERN MASON
COUNTIES THROUGH 730 PM EDT...
AT 620 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
KENTONTOWN...MOVING EAST AT 15 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN
BE EXPECTED WITH THIS STORM.
THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF ROBERTSON
AND SOUTHWESTERN MASON COUNTIES...INCLUDING MOUNT OLIVET...PIQUA...
MITCHELLS MILL...BURIKA...SARDIS...ALHAMBRA...PEED AND MAYS LICK.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
LAT...LON 3845 8410 3847 8415 3848 8418 3850 8419
3853 8418 3855 8379 3848 8380 3846 8387
3849 8394 3845 8398 3844 8397 3843 8398Local storm report, Jun 14, 7:21 PM EDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
721 PM EDT MON JUN 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG 4 N BLOOMINGBURG 39.67N 83.40W
06/14/2010 FAYETTE OH LAW ENFORCEMENT
TREE AND POWER POLES DOWN
&&Local storm report, Jun 14, 10:24 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1024 PM EDT MON JUN 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG PALESTINE 40.05N 84.74W
06/14/2010 DARKE OH LAW ENFORCEMENT
TREES DOWN
&&The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 9:22 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Montgomery, Preble | 53 min |
| Jun 14, 9:26 PM EDT | Areal Flood Advisory | ILN | Auglaize, Darke, Hardin, Mercer, Miami, Shelby | 3 hr |
| Jun 14, 9:47 PM EDT | Flash Flood Warning | ILN | Auglaize, Darke, Mercer | 3 hr |
| Jun 14, 10:14 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 46 min |
| Jun 14, 10:15 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble | 45 min |
| Jun 14, 10:18 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Darke, Logan, Miami, Shelby | 57 min |
| Jun 14, 10:24 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin, Logan, Mercer, Shelby | 51 min |
| Jun 14, 10:27 PM EDT | Areal Flood Advisory | ILN | Butler, Hamilton, Preble | 2 hr |
| Jun 14, 10:30 PM EDT | Areal Flood Advisory | ILN | Champaign, Clark, Hardin, Logan, Miami, Shelby | 3 hr |
| Jun 14, 10:34 PM EDT | Tornado Warning | ILN | Hamilton | 26 min |
| Jun 14, 10:37 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton, Warren | 38 min |
| Jun 14, 10:46 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Hamilton, Highland | 44 min |
| Jun 14, 10:52 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Greene, Montgomery | 38 min |
| Jun 14, 10:59 PM EDT | Areal Flood Advisory | ILN | Brown, Clark, Clermont, Clinton, Greene, Hamilton and 3 more | 2 hr |
| Jun 14, 11:14 PM EDT | Special Weather Statement | ILN | Champaign, Clark, Logan, Madison, Union | 61 min |
| Jun 14, 11:20 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clark, Clermont, Clinton, Fayette and 5 more | 55 min |
| Jun 14, 11:37 PM EDT | Areal Flood Advisory | ILN | Champaign, Clark, Delaware, Franklin, Greene, Logan and 2 more | 3 hr |
| Jun 15, 12:11 AM EDT | Special Weather Statement | ILN | Hocking, Pickaway, Pike, Ross | 64 min |
| Jun 15, 12:12 AM EDT | Special Weather Statement | ILN | Delaware, Fayette, Franklin, Madison, Pickaway, Union | 63 min |
| Jun 15, 12:43 AM EDT | Areal Flood Warning | ILN | Auglaize, Darke, Mercer | 3 hr |
| Jun 15, 1:42 AM EDT | Areal Flood Warning | ILN | Miami, Shelby | 3 hr |
| Jun 15, 1:53 AM EDT | Areal Flood Advisory | ILN | Champaign, Hardin, Logan | 3 hr |
| Jun 15, 6:56 PM EDT | Special Weather Statement | ILN | Carroll, Gallatin, Owen | 49 min |
| Jun 15, 7:12 PM EDT | Flash Flood Warning | ILN | Carroll, Gallatin, Grant, Owen | 108 min |
| Jun 15, 7:23 PM EDT | Severe Thunderstorm Warning | ILN | Boone | 67 min |
| Jun 15, 7:27 PM EDT | Severe Thunderstorm Warning | ILN | Gallatin, Grant, Owen, Pendleton | 48 min |
| Jun 15, 7:59 PM EDT | Flash Flood Warning | ILN | Campbell, Grant, Kenton, Pendleton | 2 hr |
| Jun 14, 8:55 PM EDT | Severe Thunderstorm Warning | ILN | Dearborn, Franklin, Ripley | 50 min |
| Jun 14, 9:09 PM EDT | Flash Flood Warning | ILN | Dearborn, Franklin, Ripley | 3 hr |
| Jun 14, 9:29 PM EDT | Severe Thunderstorm Warning | ILN | Dearborn, Fayette, Franklin, Ripley, Union, Wayne | 61 min |
| Jun 14, 9:42 PM EDT | Flash Flood Warning | ILN | Dearborn, Fayette, Franklin, Ripley, Union, Wayne | 3 hr |
| Jun 14, 9:53 PM EDT | Flash Flood Warning | ILN | Ohio, Switzerland | 2 hr |
| Jun 15, 6:26 PM EDT | Special Weather Statement | ILN | Dearborn, Ohio, Ripley | 49 min |
| Jun 15, 6:47 PM EDT | Severe Thunderstorm Warning | ILN | Dearborn, Ohio, Ripley, Switzerland | 43 min |
| Jun 15, 7:08 PM EDT | Flash Flood Warning | ILN | Dearborn, Ohio, Ripley, Switzerland | 112 min |
| Jun 15, 7:39 PM EDT | Severe Thunderstorm Warning | ILN | Dearborn, Franklin, Ripley | 66 min |
| Jun 15, 7:47 PM EDT | Tornado Warning | ILN | Ripley | 28 min |
Nearby
Flash Flood Warnings in Ohio, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.